# SDR EE4Y201110565

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 21,982 hours, 10,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FROM FR 66 TO FR 66+5, -Y50 WITH SEAT TRACK CORRODED.  THE SEAT TRACK DAMAGED WAS REPLACED IAW SRM 51-72-11.
